Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Other - General Health Care
Health Discussion Forum

 Can u get an std from a public toilet?
I forget ?.......


 Isn't going to bed on a Saturday night, really, really nice....?
.....don't have to set the feckin' alarm!

G'night all. Sweet dreams.
Additional Details
Big D - I have, though. Just the one, and he's big enough now to ...


 The doctor's are telling me that i have to stop drinking so much caffeine...?
I drink at least 2 12packs of pepsi a day and been feeling sh*tty from it like my vains will stick out i will have trouble sleeping and i will shake in my sleep also my heart skips a beat and so on. B...


 Do you get the same amount of rest from sleeping as laying down with your eyes closed?
Because smetimes i cannot fall asleep for hours. Do I get the rest i would've gotten if i were to fall asleep those hours earlier?...


 Where can i buy anti depressants? in boots?
...


 Insomnia, is it better to:?
just carry on with your days and wait for the nights to get better or should you catch up on sleep whenever possible?
I'm at home now so I could sleep but I don't want to mess up my ...


 Can Tylenol PM cause liver damage if I only take 2 every night?
If I stop taking them now..will I be okay probably, if they cause damage?...


 How Can I Help One Million People Quit Smoking ?
After the death of Allen Carr I have finally decided to spend some of my free time to help other people BASH THE WEED. I have made a real commitment for the new year to help other people give up as I ...


 What's happening to me?
I've been feeling some pain in the left arm and feeling dizzy at the same time! Is it a sign of an early heart attack of something?
Additional Details
I started to have the pains ...


 Anyone know of any natural remedies for irritable bowel syndrome PLEASE!!!!?
...


 A question I've been wondering for some time now.?
Is it possible to be able to train your off hand(the hand you dont use for writing ect)to be able to act as your main hand?...


 Can a 10 year old take a sleep aid?
My daughter, 10, is having a hard time sleeping. I was wondering if I can give her a sleeping pill? I have Doxylamine succinate 25mg ...


 Im 13 years old..ihave this really bad pain in my right abdominal section. icant take deep breaths or laydown.
if i take deeps breaths or laydown , pain shoots through the whole right side of my body. and i havent slept all night.
Additional Details
wow really?
my abdominal pain has lasted ...


 Over sleeping!!!!?
Anyone got any tips on making sure i get up on time in the mornings?
i am always late!!!...


 My Father was told by his doctor to stop smoking.?
He was recently diagnosed with heart disease. He has been smoking since he was a young teenager. He's in his late 50's. He says he's fine unless someone reminds him about it. Any ideas ...


 My girlfriend ate staples?
Yeah, this is a serious question. What complications can occur from this?...


 Feeling sick all the time?
i am always feeling sick, expecially whenever i eat for some reason. i am only 18 and i am very week, i am on the pill. my eyes seem to go blury sometimes and i am also having back pain and always ...


 How can u get rid of a smoker's cough?
Quitting is NOT an ...


 Sleeping problem?
my boyfriend has this thing where on random days he just can't go to sleep. i would have guessed insomnia, but its only random days. like when i went to visit him once, when he was on vacation ...


 How do you fall asleep?
I lay there forever and think about everything. I try to clear my thoughts but sometimes I just can't. I am tired when I lay down. What can I do?
Additional Details
the thoughts ...



misscongeniality711
Why do the vitamins I take make my pee bright yellow?
I take a multi vitamin for women from GNC every day, and it makes my pee bright neon yellow. The lady at GNC said that was normal, but why?
                     




Wry
Rating
Cause they make the yellow get peed out. Since vitamins are nutrients they come in and crowd out the yellow and it goes down to the closest kidney and gets peed out.

The same thing goes for poo-poo. But you don't watch your poo-poo or shine fluorescent light on it, I'm just guessing.
When you say vitamins, you mean also minerals? Cause it's the really the minerals that are doing that.

But if you drink cranberry juice and start peeing fluorescent red, that's a whole other story. And if you really want to see lots of red in your pee-pee, drink beet juice especially pickled beets. It's all very scientific, and I just can't go into it all here cause my education ain't what it used to be okay?


leons1701
Rating
Probably the dye in the pills. I've taken pills before that turned it red the same way.


ShuggaMomma
It's the iron that turns your pee yellow.Nothing to worry 'bout though.


NETTA M
these are the extra vitamins you're body doesn't need coming out. It doesn't concentrate your urine. Vit C does the same thing. Your body can only handle a certain amount of certain vitamins at a time. If you take too much of these vitamins it is expelled in your urine. So you really don't get the full effect. That's why some vitamins are to be taken twice a day (meaning 12 hours apart) so that your body can get the full benefit of it. You can drink more water because you should anyway, there's nothing to be worried about. Take them everyday, they are water soluble and needs to be replaces daily.


just a girl
Anything that you comnsume can affect your pee. Tablets are made with a combination of things to give it, its form, eg.tablet. It sticks it all together like the egg in a cake.When they make mecication they used different ingredients to construct the product.
It's nothing to worry about.If it bothers you greatly you can just buy a different brand of the drug.


starrwoode
Rating
most vitamins are water soluable, so when you take more than your body can use, it runs right through, taking multi vit is for the most part a waste of good money and does very little for you, unless you have a specific need.


Jes
It concentrates your urine. Yes it is normal. Drink plenty of water, your pee will be back to normal in no time! = )


parrothead2371
Rating
The dye in the pills can do this


j.f.
Iron in your vitamins does NOT affect the color of your urine, contrary to what the woman above me seems to think. Not sure what women's vitamin you're taking, but I was taking a multi-vitamin a while back, and I think it had lycopene in it, that made my urine neon yellow as well. I honestly can't remember what was in the vitamin, but it was a large, dark green pill. It's nothing to worry about. It is normal for that to happen. Just like when you drink a bunch of coffee, your urine smells of coffee, or when you eat onions, it smells of onions.


ead824
The vitamins you are taking are giving you excessive amounts that you body is not absorbing, whereby your body is passing what it doesn't need and any excess of the vitamins. Don't take your vitamins everyday take one every two or three days. This should help.


loser
Rating
After your body has flushed your system the excess vitamins go out through your urine, usually the excess vitamin C turns the pee yellow.


golgofrinchian
Your digestive tract and kidneys try to absorb all the Vitamins and minerals they can. Once your body reaches a saturation point it then eliminates all of the excess vitamins and minerals. It is normal and as of yet we have no idea of the long term damages or concequences of overloading your body. The science points to not causing much damage, however nutriton as we know it didnt become a science until 1941. So we have not had even 100 years to find out.


salma_souza
because of Vitamin B Complex


coachls
Rating
vitamin c will do that.

If you are concerned, see your doc. Try drinking more water too!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.034
Copyright (c) 2014 HealthExpertAdvice Thursday, August 21, 2014
Terms of use - Privacy Policy